# SDR DALA2021032501789

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,350 hours, 20,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMER TEST LIGHT BUTTEN ABOVE 2L DOOR DOES NOT ILLUMINATE ANY EMER LIGHTS. CORRECTIVE ACTION: CLEANED SWITCH CONTACTS OPS CHK NORMAL. (7401466)
